# SDR C2XA06CL018

- Difficulty date: February 3, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 11,629 hours, 8,958 cycles
- Engine: Allsn AE3007A
- Engine time: 11,968 hours, 8,952 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23078830
- Part serial: BX48535
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 15,093 hours, 11,093 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3203 THE CREW REPORTED NR 1 ENGINE SURGING ON FADEC 1B.  MAINTENANCE INSPECTED AND REPLACED FADEC 1B.  OPERATIONAL CHECKS WERE GOOD.
